Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Residual equisingularity

Authors: Joseph Becker and John Stutz
Journal: Proc. Amer. Math. Soc. 56 (1976), 217-220
MSC: Primary 32C40
MathSciNet review: 0414926
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ V$ be a complex analytic set and $ \operatorname{Sg} V$ the singular set of $ V$ be in codimension one; then the set of points of $ \operatorname{Sg} V$ for which $ V$ is not residually equisingular along $ \operatorname{Sg} V$ is a proper analytic subset of $ \operatorname{Sg} V$. $ V$ is said to be residually equisingular along $ \operatorname{Sg} V$ if all one dimensional slices of $ V$ transverse to $ \operatorname{Sg} V$ have isomorphic resolutions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32C40

Retrieve articles in all journals with MSC: 32C40

Additional Information

PII: S 0002-9939(1976)0414926-2
Keywords: Residual equisingularity, local quadratic transformation, analytic variety, resolution
Article copyright: © Copyright 1976 American Mathematical Society